# SDR DHL9672112

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100617
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND FLOORBEAM AT STA 950 HAS CORROSION ON UPPER SURFACE BL 0 TO RBL 24.  REMOVED AND REPLACED BEAM PER SRM 51-10-1, 10 FT BY 17.
